# SDR DALA1230680926

- Difficulty date: April 6, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB RUNNING UNDER FRAME AND PYLON BULKHEAD ATTACH FITTING AT STA 1309 LONGERON 18R NEAR TO RBL 56 AT THE FLOOR AFT CABIN AREA RIGHT SIDE.  FOUND TO BE OUT OF LIMITS FABRICATED AND INSTALLED SPLICE RING REPAIR AND CUSP WEB REPAIR PER MR80 SRM 53-05 FIG131A SH1. A
